# SDR YENA20150807329

- Difficulty date: August 7, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 2031
- Aircraft time: 49,431 hours, 17,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 056621
- Condition: No Test
- Location: Emergency Lights
- Part time: 25,404 hours, 9,061 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE FOUND EMERGENCY LIGHT BATTERY 6Y AT L1 DOOR POSITON, FAILED BATTERY CAPACITY TEST.  R & R BATTERY IAW AMM 33-51-38-400-002-A.  CHECKS OK.
